Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Khomma, T

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:53
Abstract pages:275
Full texts:77
References:33

https://www.mathnet.ru/eng/person58048
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
2009
1. A. Ya. Faenov, T. A. Pikuz, I. Fukuda, M. Kando, Kh. Kotaki, T. Khomma, K. Kavase, T. Kameshima, A. N. Pirozhkov, A. Iogo, M. Tampo, M. Mori, Kh. Sakaki, I. Khayashi, T. Nakamura, S. A. Pikuz, V. Kartashev, I. Yu. Skobelev, A. Dzhul'etti, Ch. A. Chechetti, A. S. Boldarev, V. A. Gasilov, A. I. Magunov, S. Kar, M. Borgezi, P. Bolton, Kh. Daido, T. Tazhima, I. Kato, S. V. Bulanov, “Ionography of nanostructures with the use of a laser plasma of cluster targets”, Pis'ma v Zh. Èksper. Teoret. Fiz., 89:10 (2009),  577–583  mathnet; JETP Letters, 89:10 (2009), 485–491  isi  scopus 10

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024